Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Integrated density of states for random metrics on manifolds.

Lenz, D. and Peyerimhoff, N. and Veselic, I. (2004) 'Integrated density of states for random metrics on manifolds.', Proceedings of the London Mathematical Society., 88 (3). pp. 733-752.

Abstract

This paper carries over the fundamental properties of random Schroedinger operators to random Laplace-Beltrami operators, that is, Laplacians with random metrics. Namely, we (A) discuss a framework for ergodic, random operators on covering manifolds with randomness entering both via potential and metrics, (B) show measurability of the introduced operators, which implies, in particular, almost sure constancy of their spectral features, (C) prove existence and the selfaveraging property of the integrated density of states together with a Pastur-Shubin type trace formula.

Item Type:Article
Keywords:Integrated density of states, Random metrics, Random operators, Schrödinger operators on manifolds, Spectral density.
Full text:Full text not available from this repository.
Publisher Web site:http://dx.doi.org/10.1112/S0024611503014576
Record Created:26 Apr 2007
Last Modified:08 Apr 2009 16:30

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library